# SDR FDEA202203310790

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-300
- Aircraft serial: 42713
- Aircraft time: 13,303 hours, 5,632 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO SKBO (BOG) AT APPROXIMATELY 10700 MSL, AFTER PUTTING THE LANDING GEAR DOWN, WE ONLY   GOT GREEN NOSE GEAR AND A GREEN RIGHT MAIN GEAR LIGHTS.  WE ACCOMPLISHED A GO AROUND AND BEGAN TO  RUN THE   QRH.  AFTER RUNNING THE QRH, WE HAD THE SAME INDICATIONS.  AFTER LANDING APROACHED TO THE AC ON THE RUNWAY IN ORDER TO INSPECT LANDING GEARS.  NO EVIDENCE OF   DAMAGE FOUND ON ANY OF THE MLG, PATICULARY ON THE LEFT MAIN LANDING GEAR.  NO EVIDENCE OF HYDRAULIC                      LEAKS. DRAG BRACES FOUND WITH NO DAMAGE OR ADNORMAL POSITION NOR MISSING PARTS.  ACTUATORS                        FOUND NORMAL AND NO EVIDENCE OF DAMAGE NEITHER. INSALLATION OF DOWNLOCKS SAFETY DEVICES WERE EASY                      WITH NO EXTRA FORCE REQUIRED.   AC TOWED TO THE BLOCKS WITHOUT ANY DISCREPANCIES. DURING INSPECTION IN THE COCKPIT DISCOVERED THAT                       THE LEFT GREEN DOWN LIGHTS INDICATION WAS OFF. ACCOMPLISHED PILOTS' OVERRIDE SYSTEM, AUTOBRIGHT                       CONTROL, EFIS SYSTEM, AND LANDING GEAR ANNUNCIATORS  - OPERATIONAL TEST IAW AMM 33-16-00-5-99.    FOUND BOTH LIGHT BULBS INOP.  REPLACED BULBS PER AMM 33-16-02-2 (SEE NEXT MDIS).  TEST NORMAL.  ACCOMPLISHED LANDING GEAR ALTERNATE EXTENSION CONDITION - MAINTENANCE   PRACTICES (CONDITIONAL INSPECTION) IAW AMM 05-51-33-2.  EXAMINED NLG, LEFT AND RIGHT   MLGS LOAD LIMITERS. NO DAMAGE OR EXCEDANCES NOTED.  AC OK FOR  SVC.
